SUBMIT A COMPLAINT

Dermawanddermawand causing severe migraine and eye twitching

Review updated:

Worst headache/ migraine of my life and new eye twitching after using this for three days! I am a registered nurse and have tried different products for "fun" although I knew this was not going to give instant results, nor results like botox or juvaderm I thought for 89.00 on kohl's website I thought I would try it. I did a quick google search to make sure it wasn't a coincidence that I got a migraine the next day after starting it (was a low grade one and I didn't make the connection), so I continued for another day. Wow! I was almost in the er with the worst headache of my life yesterday. Today I feel a little better, and was thinking about what "triggers" I could have had because I have had these headaches under control for at least a year now. I get them here and there but nothing like this one!
The other seriously scary thing going on is my right eye has started to "twitch". It has never done this before and had been non stop since the day after I used it for the first time. My entire eye lid and muscle around it is "jumping" like crazy.
Has anyone experienced anything like this? Now I am very worried that this device has caused damage! I am looking for anyone with similar experience. I am a nurse so I am not "freaking out"- but lets just say I am concerned.
Thank you!

Or
Nov 11, 2017
Sort by: UpDate | Rating

Comments

  • An
      Jul 23, 2018

    Hi, was this resolved for you..Dermawand is causing eye twitching for me too

    0 Votes
  • Da
      Aug 23, 2018

    Could the migraine started due to the fact that the derma wand is a radio frequency?

    0 Votes
  • Su
      Sep 03, 2018

    I used mine for 3 days running and had the worst migraine headache for a whole week. I am devastated, I just spend nearly $300 only to get migraines from it. Dont buy this product.

    0 Votes
  • Je
      Oct 10, 2018

    I have been using mine for 3 days and decided to google and see if anyone was having the same issues. I have had a consistent headache every time i used it but didn't put it together until today right after i use it my head starts to pound. Guess its time to send it back!

    0 Votes

Post your comment